Pacific Journal of Mathematics

Close-to-starlike holomorphic functions of several variables.

J. A. Pfaltzgraff and T. J. Suffridge

Article information

Source
Pacific J. Math., Volume 57, Number 1 (1975), 271-279.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102906193

Mathematical Reviews number (MathSciNet)
MR0393534

Zentralblatt MATH identifier
0319.32011

Subjects
Primary: 32A10: Holomorphic functions

Citation

Pfaltzgraff, J. A.; Suffridge, T. J. Close-to-starlike holomorphic functions of several variables. Pacific J. Math. 57 (1975), no. 1, 271--279. https://projecteuclid.org/euclid.pjm/1102906193


Export citation

References

  • [1] M. Biernacki, Sur la representation conforme des domaines lineairement accessibles, Prace Mat. Fiz., 44 (1937), 293-314.
  • [2] W. Kaplan, Close-to-convex schlcht functions,Michigan Math. J., 1 (1952), 169-185.
  • [3] Z. Lewandowski, Sur identite de certaines classes de fonctions univalentes,land II, Ann. Univ. Mariae Curie-Sklodowska, Sect. A, 12 (1958), 131-146 and 14 (1960), 19-46.
  • [4] I. Ono, Analytic vector functionsof several complex variables, J. Math. Soc. Japan, 8 (1956), 216-246.
  • [5] J. A. Pfaltzgraf, Subordinationchains and univalenceof holomorphicmappings in Cn, Math. Ann. (to appear).
  • [6] Ch. Pommerenke, Tiber die Subordinationanalytischer Funktionen,J. Reine Angew. Math., 218 (1965), 159-173.
  • [7] T. J. Suffridge, The principleof subordinationapplied to functionsof several variables, Pacific J. Math., 33 (1970), 241-248.
  • [8] T. J. Suffridge, Starlike and convex maps in Banach spaces, Pacific J. Math., 46 (1973), 575-589.